# SDR UF6A971208

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858AW
- Make and model: Bag ATP
- Aircraft serial: 2035
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Trim Resistor
- Part number: ST311411
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 9,738 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SBN - FLT 5712 - NR 2 ENGINE ITT EXCEEDED 765 DEGREES IN CLIMB.  ITT EQUALS 772 DEGREES AT 12,000 PA, 90 PERCENT TORQUE, 70 DEGREES CELSIUS.  MAINTENANCE CLEANED AND RECONNECTED TRIM RESISTOR ON THE NR 2 ENGINE.  PERFORMED POWER ASSURANCE RUN.  ALL PARAMETERS CHECKED GOOD.  (M)
